Galilean limit of equilibrium relativistic mass distribution

L. Burakovsky, L. P. Horwitz

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


The low-temperature form of the equilibrium relativistic mass distribution is subject to the Galilean limit by taking c to infinity . In this limit the relativistic Maxwell-Boltzmann distribution passes to the usual non-relativistic form and the Dulong-Petit law is recovered.

Original languageEnglish
Article number003
Pages (from-to)2623-2631
Number of pages9
JournalJournal of Physics A: Mathematical and General
Issue number8
StatePublished - 1994
Externally publishedYes


Dive into the research topics of 'Galilean limit of equilibrium relativistic mass distribution'. Together they form a unique fingerprint.

Cite this